Wave Operators and Similarity for Some Non-selfadjoint Operators.
Mathematische Annalen, Tome 162 (1965), pp. 258-279
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1965__162_161339,
author = {T. Kato},
title = {Wave {Operators} and {Similarity} for {Some} {Non-selfadjoint} {Operators.}},
journal = {Mathematische Annalen},
pages = {258--279},
year = {1965},
volume = {162},
zbl = {0139.31203},
url = {http://geodesic.mathdoc.fr/item/MAN_1965__162_161339/}
}
T. Kato. Wave Operators and Similarity for Some Non-selfadjoint Operators.. Mathematische Annalen, Tome 162 (1965), pp. 258-279. http://geodesic.mathdoc.fr/item/MAN_1965__162_161339/